# SDR CALA2014021090339

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 41,411 hours, 17,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED R1 DOOR SILL FWD GIRT BAR FITTING AFT TWO EACH HOLES CORROSION IAW SRM 53-11-14 FIG 108.  ACCOMPLISHED HFEC ROTARY SCAN ON HOLES IAW NTM 51-10-01 PB 6, NO INDICATION NOTED.
